# SDR DALA2025083106424

- Difficulty date: August 28, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 96,392 hours, 18,012 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV- TO KEF DUE TO INTERMITTENT VIBRATION WITH L DPC MESSAGE DISPLAYED.   REPLACED LEFT DPC. OPS NORMAL.
